Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Ttc, since have irregular periods, heavy back pain, lethargy, excessive sleep, frequent urination, negative pregnancy test. Cause?

Hi my name is Hawa Yattara, i been trying for a baby with my fiancé for over a year now, and i am kind of worried if i would ever be able to conceive a baby one day. But i am also taking some medication for the gland swelling since Mars which are prednisolone 30mg a day and omeprazole 20mg daily, i also want you to know that this last 2 months i have had some weird symptoms, as i usually have my periods on the 15th of every month and it normally take me 3 days of bleeding and 3 days of to clear of the bleeding which is a total of a week for the whole process but in December my period came on the 14th and it didn t last for 3 days for the whole process then this january it came on the 12th which lasted for just two days for the whole process but before i had it, two weeks before i was having diaries three times every day, before it use to take me 2 days before going to toilet, i had some back pain as it felt heavy, i was feeling very lazy, sleeping most of the times during the day, urinering almost every 15min and also i use to get a sudden pain in my stomach for 2 second. i have told my doctor all this symptoms but they having gave me a clear answer of what is happeing to me, and i have also took a pregnancy test which came up negative, so i don t know what is really happening to me would you be able to help if you want to hear more about this situation please do not hesitate to contact me on 0044 7440 0000. Kind Regards. Hawa Yattara.
Asked On : Thu, 24 Jan 2013
Answers:  1 Views:  43
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for writing to us.
The symptoms that you have are not confirmatory of pregnancy. The frequency of urination could be due to an infection as the pregnancy has been ruled out.
I hope this information has been both informative and helpful for you.
Dr. Rakhi Tayal ,
Answered: Mon, 9 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor